# SDR YENA201906280375

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 19,690 hours, 3,779 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 623, JFK-LAX. #1 F/A SMELLED A ELECTRICAL METALLIC SMELL IN THE FWD GALLEY; ACCOMPLISHED TSM 24-00-00-810-823-A. ELECTRICAL BURNING SMELL. FOUND NO ELECT SMELL OR FUMES IN THE GALLEY, CABIN, COCKPIT, AND AVIONICS COMPARTMENT. NO SMELLS NOTED. MCC DAVID NOTIFIED. A/C OK TO CONTINUE.
